# SDR SWAA2021062369155

- Difficulty date: May 4, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N938WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36645
- Aircraft time: 39,916 hours, 24,221 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Cracked
- Location: Bs 747
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED TRACK AT AFT CARGO BAY BS747 RBL13 WL156. MARKED / REMOVED AND REPLACED CARGO TRACK BTW B/S 727-887 RBL 13 WL 156 LOT# 1458785 IAW SRM 51-10-02 PARAGRAPH 9; SRM 51-40-02 AND DWG 146A7500 REV: AND PERFORMED REPAIR SPLICE BTW B/S 747-767 RBL 13 WL156 IAW SRM 53-00-53-2R-3 REPAIR 3 ALTERNATIVE 1 59900U 21MAY21
